# SDR SWIA200717688

- Difficulty date: January 18, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 23,476 hours, 30,548 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOORBEAM AT FRAME 13 CRACKED BOTH SIDES, DISCOVERED DURING C-CHECK INSPECTION.  SPLICED IN REPLACEMENT SECTION PER EMB 120 SRM 53-10-10.  SEE RII 53-800-1000.
